MAUDE Adverse Event Report: Ethicon Inc. DERMABOND PRINEO; Surgical Sealant

Ethicon Inc. DERMABOND PRINEO; Surgical Sealant
Catalog Number CLR602
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Erythema (1840); Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943)
Date of Event 08/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an unknown procedure and topical skin adhesive was used.The patient has already used the product in previous surgery without any reaction, indicating unprecedented sensitivity at this time.Chronology: (b)(6) 2026: surgery with application of the product in the incision.(b)(6) 2026: early erythema and severe itching on site.No improvement with oral antiallergic.(b)(6) 2026: reaction became systemic by the body.Emergency care with intravenous and intramuscular medication.Severe allergic rebound occurred after 8h, requiring new emergency care.Current situation: local injury (burning aspect).The surgeon removed the glue mechanically.Due to the severity of the skin, it was necessary to follow up with a dermatologist.The patient follows treatment to contain the allergy being accompanied by surgeon and dermatologist.No additional information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No contact information was provided, therefore, no additional information can be requested at this time.

Brand Name
DERMABOND PRINEO
Common Device Name
Surgical Sealant
Manufacturer (Section D)
Ethicon Inc.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
Ethicon Inc.-San Lorenzo PR
road 183, km 8.3
san lorenzo PR 00754
PR   00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
+1(303)552-6892
MDR Report Key50549722
Report Number2210968-2026-08892
Device Sequence Number21399052
Product Code OMD
UDI-Device Identifier10705031024168
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K082289
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCLR602
Device Lot Number10DMAL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown